RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 12, Issue 2  


Statistical problems related to the organization of the control of processes of the generation of discrete random sequences
G. I. Ivchenko, Yu. I. Medvedev
3
On the stability radius of a vector problem of linear Boolean programming
V. A. Emelichev, V. N. Krichko, D. P. Podkopaev
25
On the time of attaining a maximum by a critical branching process in a random environment and by a stopped random walk
V. I. Afanasyev
31
On recognizing labyrinths by automata
B. Stamatovic
51
Crossed homomorphisms of finite algebras with a scheme of binary operators
G. A. Karpunin, I. G. Shaposhnikov
66
On the complexity of the disjunctive normal form of threshold functions
O. V. Shabanin
85
Probability of correct decoding for a channel with additive normal noise and a binary symmetric channel with a random choice of code words
S. V. Pazizin
93
On the entropy of hereditary classes of colored graphs
V. E. Alekseev, S. V. Sorochan
99
Functional aspects of the completeness problem for some classes of automaton functions
S. S. Marchenkov
103
Estimates for the complexity of a method for solving the problem of inclusive search
È. È. Gasanov
118
Linear recursive MDS-codes of dimensions 2 and 3
A. S. Abashin
140
On a property of associated representations of the group $\mathrm{GL}(n,k)$
O. A. Logachev, A. A. Sal'nikov, V. V. Yashchenko
154
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019